Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 3, NWS Norman, OK

May 20, 2011Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this river flood warning at May 20, 2011, 12:37 PM CDT for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It took effect at May 20, 2011, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 20, 2011, 12:37 PM CDT (17:37 UTC)
In effect from
May 20, 2011, 1:00 PM CDT
Expired
May 20, 2011, 7:22 PM CDT
In force
6 hr
Issued by
NWS Norman, OK
Flood severity
Minor

Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Canadian River near Harrah (HRHO2). The gauge peaked at 14.53 ft at May 20, 2011, 6:00 PM CDT.

actionminormoderate5101505/2005/2105/22
Action stage
11 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07241550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WGUS44 KOUN 201737
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1237 PM CDT FRI MAY 20 2011

OKC081-109-125-210537-
/O.NEW.KOUN.FL.W.0003.110520T1800Z-110521T0648Z/
/HRHO2.1.ER.110520T1800Z.110521T0000Z.110521T0048Z.NO/
1237 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH CANADIAN RIVER NEAR HARRAH. 
  
* UNTIL LATE TONIGHT. 
  
* AT 12:00 PM FRIDAY THE STAGE WAS 13.9 FEET.  
  
* MINOR FLOODING IS FORECAST.  
  
* FLOOD STAGE IS 14.0 FEET. 
  
* FORECAST...THE NORTH CANADIAN RIVER WILL RISE ABOVE FLOOD STAGE 
  EARLY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 14.2 FEET 
  FRIDAY EVENING.  THE NORTH CANADIAN RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE FRIDAY EVENING. 
  
* IMPACT...AT 14 FEET...LOOK FOR SHORT DURATION FLOODING OF LOW-LYING
  AGRICULTURAL LANDS IN EASTERN OKLAHOMA COUNTY...THE SOUTHWEST 
  CORNER OF LINCOLN COUNTY...AND NORTHWESTERN POTTAWATOMIE COUNTY.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
1 follow-up statement
900 
WGUS84 KOUN 201906
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
206 PM CDT FRI MAY 20 2011

OKC081-109-125-210022-
/O.EXT.KOUN.FL.W.0003.000000T0000Z-110521T0022Z/
/HRHO2.1.ER.110520T1725Z.110520T1800Z.110520T1822Z.NO/
206 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH CANADIAN RIVER NEAR HARRAH 
  
* UNTIL THIS EVENING. 
  
* AT  1:00 PM FRIDAY THE STAGE WAS 14.0 FEET. 
  
* MINOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 14.0 FEET. 
  
* FORECAST...THE NORTH CANADIAN RIVER IS NEAR CREST AND WILL BEGIN 
  FALLING BY LATE FRIDAY AFTERNOON. THE NORTH CANADIAN RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE FRIDAY AFTERNOON. 
  
* IMPACT...AT 14 FEET...LOOK FOR SHORT DURATION FLOODING OF LOW-LYING
  AGRICULTURAL LANDS IN EASTERN OKLAHOMA COUNTY...THE SOUTHWEST 
  CORNER OF LINCOLN COUNTY...AND NORTHWESTERN POTTAWATOMIE COUNTY.
  
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 20, 12:33 PM CDT, 4 minutes earlier.

Area forecast discussion, May 20, 12:33 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1233 PM CDT FRI MAY 20 2011

.AVIATION...
STRATIFORM PRECIP HAS MAINLY ENDED ACROSS ALL TAF SITES THIS
MORNING WITH SCT/BKN IFR CEILINGS ACROSS PNC/OKC/OUN/LAW. NEW
CONVECTION NEAR FRONT IN CENTRAL TEXAS WILL LIKELY REMAIN SOUTH
AND EAST OF TAF SITES THIS AFTERNOON/EVENING. UPPER TROUGH REMAINS
WEST OF AREA SO ADDITIONAL CHANCES FOR RAIN NEAR BOUNDARY IN
WESTERN OK. NOT CONFIDENT WITH COVERAGE OF PRECIPITATION... SO
WILL NOT MENTION IN TAFS. MAY SEE LOWER CLOUDS REFORM ALONG WITH
LIGHT FOG LATE THIS EVENING AND OVERNIGHT ACROSS CENTRAL OKLAHOMA.

&&

.PREV DISCUSSION... /ISSUED 633 AM CDT FRI MAY 20 2011/

AVIATION...
MVFR CONDITIONS WITH LOCAL IFR LIKELY TO PERSIST THIS MORNING IN
WAKE OF MCS AS IT WEAKENS AND MOVES E. CIGS 3-5K FT MAY LINGER IN
MANY AREAS E OF DRYLINE/COLDFRONT INTO THIS EVENING. ANOTHER ROUND
OF STORMS POSSIBLE THIS EVENING MAINLY CENTRAL OK. SECONDARY COLD
FRONT SHIFTING WINDS IN NW OK BY AROUND 12Z SATURDAY.

PREV DISCUSSION... /ISSUED 353 AM CDT FRI MAY 20 2011/

DISCUSSION...
TODAY WOULD HAVE POTENTIAL TO BE AN ACTIVE SEVERE WEATHER DAY GIVEN
A FAIRLY ROBUST NEGATIVE-TILT UPPER TROUGH ROTATING OUT OF THE BASE
OF THE UPPER LOW OVER CO/WY. MITIGATING FACTOR IS LIKELY TO BE THE
WIDESPREAD ONGOING CONVECTION EARLY THIS MORNING OVER W PARTS OF
OK/TX. CONSIDERABLE UNCERTAINTY AS TO HOW MUCH RECOVERY WILL OCCUR
IN THE WAKE OF THESE STORMS. CURRENT THINKING IS THAT EXISTING
SQUALL LINE/MCS WILL CONTINUE E THROUGH THE MORNING BUT WITH SEVERE
POTENTIAL LIMITED BY THE UNFAVORABLE TIME OF NIGHT/MORNING. THERE
ALSO WILL BE LIMITED POTENTIAL FOR STRONG DESTABILIZATION BEHIND IT.
THUS THERE IS A QUESTION AS TO WHETHER THE ADVANCING DRYLINE/COLD
FRONT WILL SUPPORT ANOTHER ROUND OF STORMS LATER TODAY. STRONG SFC
CONVERGENCE ALONG THE BOUNDARY... AND STRONG DYNAMIC FORCING
ALOFT... MAY LEAD TO ANOTHER SQUALL LINE LATER TODAY WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN CONCERNS. DISCRETE SUPERCELLS WILL BE
POSSIBLE AT LEAST FOR A WHILE... WITH AN ATTENDANT RISK OF GIANT
HAIL AND TORNADOES.

MAIN FOCUS THIS MORNING IS ON THE ONGOING CONVECTION AND THE
POTENTIAL FOR REDEVELOPMENT. AS SUCH WE WILL MAKE ONLY SUPERFICIAL
ADJUSTMENTS TO THE REST OF THE FORECAST. WE MAY HAVE A RELATIVE
BREAK IN CHANCES OF RAIN/STORMS ON SAT AS WE END UP BETWEEN
SYSTEMS... FOLLOWED BY RENEWED CHANCES SUNDAY THROUGH THE MIDDLE OF
NEXT WEEK AS THE LONGWAVE TROUGH OUT W RELOADS AND MOISTURE/
INSTABILITY RETURN. GFS AND ECMWF INDICATE A STRONGER WAVE MOVING
THROUGH AROUND WED FOLLOWED BY COOLER/DRIER CONDITIONS. STANDARD
INITIALIZATION ROUTINE WAS USED ON THE LATTER PERIODS OF THE
FORECAST... WITH MINOR ADJUSTMENTS TO MATCH UP BETTER WITH
NEIGHBORING GRIDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  89  64  86 /  40   0  10  20
HOBART OK         58  89  61  85 /  20  10  10  20
WICHITA FALLS TX  60  92  67  90 /  30   0  10  20
GAGE OK           53  88  55  93 /  20  10  10  20
PONCA CITY OK     64  85  63  86 /  50  10  10  20
DURANT OK         65  87  69  86 /  60  10  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

01/01/01
Hazardous weather outlook, May 20, 11:45 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI MAY 20 2011

OKZ004>048-050>052-TXZ083>090-211100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES PORTIONS OF SOUTHEAST OKLAHOMA... SOUTH AND
EAST OF A HOLDENVILLE TO ARDMORE LINE. ALSO AN ISOLATED SEVERE STORM
WILL BE POSSIBLE ACROSS WESTERN OKLAHOMA... MAINLY WEST AND NORTH OF
LINE FROM CHEROKEE... TO WATONGA... TO WEATHERFORD AND ERICK.

TIMING...
THE MAIN CHANCE OF SEVERE WEATHER APPEARS TO BE THROUGH THE EARLY
AFTERNOON HOURS ALONG AND EAST OF INTERSTATE 35. HOWEVER THERE IS A
POSSIBILITY OF ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE POSSIBILITY OF SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND TONIGHT.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF CENTRAL AND
SOUTHEAST OKLAHOMA EARLY THIS AFTERNOON. THERE WILL BE A CHANCE OF
ISOLATED SEVERE THUNDERSTORMS WITH THIS ACTIVITY PRODUCING
STRONG WINDS... AND HAIL TO THE SIZE OF HALF DOLLARS. THE STORMS
WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL. THESE THUNDERSTORMS ARE
EXPECTED TO MOVE EAST OUT OF THE AREA LATER THIS AFTERNOON.

MEANWHILE... A STRONG STORM SYSTEM REMAINS TO THE WEST... AND WILL
MOVE FROM THE ROCKIES INTO THE PLAINS THIS AFTERNOON AND TONIGHT.
HOWEVER... THE WIDESPREAD PRECIPITATION AND ASSOCIATED CLOUD COVER
FROM THE EARLIER STORMS ARE EXPECTED TO LIMIT INSTABILITY TODAY
AHEAD OF THE DRYLINE. ALTHOUGH SOME THUNDERSTORMS MAY DEVELOP ALONG
A DRYLINE ACROSS FAR WESTERN OKLAHOMA AND ADJACENT PART OF WESTERN
NORTH TEXAS THIS AFTERNOON... AND AN ISOLATED SEVERE STORM COULD
OCCUR... ORGANIZED WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING OF LOW-LYING AND FLOOD
PRONE AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN BY SUNDAY AND SUNDAY
NIGHT WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS... ESPECIALLY IN
SOUTHEAST AND SOUTH CENTRAL OKLAHOMA. THUNDERSTORM CHANCES WILL THEN
PERSIST ACROSS OKLAHOMA AND NORTH TEXAS THROUGH WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY.

In the hours before

Special weather statement, May 20, 10:28 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1028 AM CDT FRI MAY 20 2011

OKZ040>042-046-047-050-051-201600-
LOVE OK-MURRAY OK-JOHNSTON OK-GARVIN OK-MARSHALL OK-PONTOTOC OK-
CARTER OK-
1028 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...
JOHNSTON...LOVE...MARSHALL...MURRAY AND PONTOTOC COUNTIES.

AT 1028 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8
MILES NORTH OF HENNEPIN TO 15 MILES SOUTHWEST OF OVERBROOK...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3390 9689 3393 9689 3395 9693 3392 9698
      3403 9736 3471 9737 3472 9684 3387 9679
Local storm report, May 20, 10:52 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     2 S CHATTANOOGA         34.40N 98.65W
05/19/2011                   COTTON             OK   AMATEUR RADIO

            DELAYED REPORT OF POWER POLES DOWN IN THE CHATTANOOGA
            AREA. TIME ESTIMATED.

&&

MA
Special weather statement, May 20, 11:09 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 AM CDT FRI MAY 20 2011

OKZ031-032-042-043-047-048-051-052-201645-
SEMINOLE OK-COAL OK-BRYAN OK-HUGHES OK-JOHNSTON OK-MARSHALL OK-
PONTOTOC OK-ATOKA OK-
1109 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL...
HUGHES...JOHNSTON...MARSHALL...PONTOTOC AND SEMINOLE COUNTIES.

AT 1107 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHWEST OF BYNG TO 8 MILES SOUTHWEST OF WILLIS...MOVING
NORTHEAST AT 50 MPH. HEAVY RAINFALL CAN BE EXPECTED WITH THESE
STORMS WITH RAINFALL RATES OF AROUND AN INCH PER HOUR. THIS MAY
RESULT IN MINOR FOODING OF LOW LYING OR POOR DRAINAGE AREAS. IN
ADDITION...SOME OF THE STRONGER STORMS MAY HAVE WIND GUSTS TO 40
MPH.

THE HEAVIEST RAIN THROUGH NOON IS EXPECTED IN THE AREA FROM AROUND
MADILL AND KINGSTON...NORTH THROUGH ADA AND HOLDENVILLE.

LAT...LON 3511 9602 3505 9607 3460 9611 3378 9639
      3377 9649 3381 9652 3385 9662 3389 9659
      3391 9664 3383 9671 3386 9680 3385 9686
      3401 9694 3461 9682 3475 9692 3493 9681
      3493 9680 3491 9677 3497 9677 3530 9599
Local storm report, May 20, 11:45 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     3 S OKLAUNION           34.09N 99.13W
05/19/2011                   WILBARGER          TX   STORM CHASER

            DELAYED REPORT OF STRUCTURAL DAMAGE TO A HOME AND TREE
            AND POWER LINE DAMAGE ALONG HIGHWAY 183 NEAR OKLAUNION.

&&

MA
Special weather statement, May 20, 11:47 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT FRI MAY 20 2011

OKZ043-047-048-052-201730-
COAL OK-BRYAN OK-JOHNSTON OK-ATOKA OK-
1147 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL AND
JOHNSTON COUNTIES.

AT 1145 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHEAST OF CENTRAHOMA TO KEMP...MOVING EAST AT 40 MPH. HEAVY
RAINFALL CAN BE EXPECTED WITH THESE STORMS WITH RAINFALL RATES OF
AROUND AN INCH PER HOUR. THIS MAY RESULT IN MINOR FOODING OF LOW
LYING OR POOR DRAINAGE AREAS. IN ADDITION...SOME OF THE STRONGER
STORMS MAY HAVE WIND GUSTS TO 40 MPH.

THE HEAVIEST RAIN THROUGH 1230 PM IS EXPECTED IN THE AREA FROM
AROUND DURANT NORTH THROUGH ATOKA AND COALGATE.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3451 9567 3450 9578 3417 9578 3416 9596
      3395 9593 3389 9580 3385 9581 3389 9594
      3382 9613 3377 9616 3373 9637 3378 9642
      3384 9660 3476 9634 3475 9608 3469 9608
      3469 9589 3460 9587 3460 9568 3457 9566
Special weather statement, May 20, 12:27 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1227 PM CDT FRI MAY 20 2011

OKZ048-052-201800-
BRYAN OK-ATOKA OK-
1227 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.

AT 1227 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9
MILES EAST OF MCGEE CREEK LAKE TO 10 MILES SOUTHEAST OF BLUE...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3416 9579 3416 9596 3412 9593 3395 9593
      3393 9590 3390 9638 3411 9633 3448 9597
      3446 9578 3416 9578

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa48 min
May 19, 7:38 PM CDTTornado WarningOUNTillman52 min
May 19, 8:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma52 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady42 min
May 19, 8:29 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman46 min
May 19, 8:38 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher22 min
May 19, 8:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
May 19, 8:58 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Noble62 min
May 19, 9:06 PM CDTSpecial Weather StatementOUNGrady24 min
May 19, 9:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman61 min
May 19, 9:43 PM CDTSpecial Weather StatementOUNGrady32 min
May 19, 9:58 PM CDTSpecial Weather StatementOUNKay, Noble32 min
May 19, 10:11 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more64 min
May 19, 10:20 PM CDTAreal Flood AdvisoryOUNComanche, Cotton3 hr
May 19, 10:26 PM CDTSpecial Weather StatementOUNGrady, Oklahoma34 min
May 19, 10:28 PM CDTSpecial Weather StatementOUNHarmon32 min
May 19, 10:45 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma30 min
May 19, 10:47 PM CDTSpecial Weather StatementOUNHarmon28 min
May 19, 10:58 PM CDTSpecial Weather StatementOUNNoble32 min
May 19, 11:17 PM CDTSpecial Weather StatementOUNTillman28 min
May 19, 11:20 PM CDTSpecial Weather StatementOUNGreer25 min
May 19, 11:26 PM CDTSpecial Weather StatementOUNNoble64 min
May 19, 11:26 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma22 min
May 20, 12:12 AM CDTSpecial Weather StatementOUNGreer33 min
May 20, 12:16 AM CDTSpecial Weather StatementOUNComanche29 min
May 20, 12:29 AM CDTSpecial Weather StatementOUNKay, Noble61 min
May 20, 12:42 AM CDTSpecial Weather StatementOUNCleveland33 min
May 20, 12:44 AM CDTSpecial Weather StatementOUNGreer31 min
May 20, 1:15 AM CDTSpecial Weather StatementOUNWashita30 min
May 20, 1:16 AM CDTSpecial Weather StatementOUNLincoln29 min
May 20, 1:29 AM CDTSpecial Weather StatementOUNGreer, Harmon46 min
May 20, 1:59 AM CDTSpecial Weather StatementOUNWashita31 min
May 20, 2:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 20, 2:11 AM CDTSpecial Weather StatementOUNGreer, Jackson64 min
May 20, 2:25 AM CDTSpecial Weather StatementOUNEllis35 min
May 20, 2:29 AM CDTSpecial Weather StatementOUNCuster31 min
May 20, 2:37 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
May 20, 2:45 AM CDTRiver Flood WarningOUNOklahoma6 hr
May 20, 2:57 AM CDTSpecial Weather StatementOUNBlaine18 min
May 20, 3:04 AM CDTSpecial Weather StatementOUNLogan26 min
May 20, 3:11 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Kiowa, Tillman49 min
May 20, 3:27 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer, Washita3 hr
May 20, 3:54 AM CDTSpecial Weather StatementOUNGarfield36 min
May 20, 3:56 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 1 more64 min
May 20, 5:04 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, Logan, McClain, Noble, Oklahoma and 2 more56 min
May 20, 5:29 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
May 20, 5:34 AM CDTSpecial Weather StatementOUNGrant, Kay26 min
May 20, 6:04 AM CDTSpecial Weather StatementOUNKay41 min
May 20, 6:47 AM CDTAreal Flood AdvisoryOUNGarfield118 min
May 20, 8:45 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma3 hr
May 20, 9:05 AM CDTSpecial Weather StatementOUNCarter, Hughes, Johnston, Love, Murray, Pontotoc40 min
May 20, 9:57 AM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston, Marshall63 min
May 20, 10:28 AM CDTSpecial Weather StatementOUNCarter, Garvin, Murray32 min
May 20, 11:09 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc36 min
May 20, 11:47 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal43 min
May 20, 12:27 PM CDTSpecial Weather StatementOUNAtoka, Bryan33 min
May 20, 2:15 PM CDTSpecial Weather StatementOUNLove, Marshall30 min
May 20, 2:43 PM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall32 min
May 20, 3:19 PM CDTSpecial Weather StatementOUNAtoka, Coal26 min
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal39 min
May 20, 3:58 PM CDTSevere Thunderstorm WarningOUNAtoka32 min
May 20, 4:16 PM CDTSpecial Weather StatementOUNBryan29 min
May 20, 4:52 PM CDTSpecial Weather StatementOUNBryan23 min

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.